• Size

    50.00 ct

    Description

    Goody's® Headache Powders Extra Strength. Acetaminophen, Aspirin (NSAID) / Caffeine. Pain Reliever / Pain Reliever Aid. Uses: Temporarily relieves Minor Aches and Pains due to: • Headache. • Minor Arthritis Pain. • Colds. • Muscular Aches. • Toothache. • Menstrual Cramps. Other Information: • Each Powder Contains: Potassium 60mg. The Name, likeness and Signature of Dale Earnhardt, Jr. are used with Permission of Jr Motorsports, LLC and JRM Licensing, LLc. Question Call 1-866-255-5197, Weekdays. ©2016 JR Motorsports, LLC. ©2016 Medtech Products Inc.

    Identifier

    00042037103668

    SKU/UPC

    4203710366

    Manufacturer

    Medtech Products Inc.

    Brand

    Goody's
  • Size

    6.00 ct

    Description

    Goody's® Back & Body Pain Caffeine Free Aspirin Powders. Fast pain relief. Acetaminophen. NSAID. Pain reliever/fever reducer. Uses: Temporarily relieves minor aches and pains due to: Headache. Minor arthritis pain. Colds. Muscular aches. Toothache. Menstrual cramps. Temporarily reduces fever. Other information: Each powder contains: Potassium 60mg. Extended Text® Inseal™ has the following Patents: U.K. 0098092, Europe 0342006, U.S.A. 4488922. Goody's® is a registered trademark of Medtech Products Inc. Questions or Comments Call 1-866-255-5197 (English/Spanish) Weekdays. Visit www.goodyspowder.com. © 2015.

    Identifier

    00042037102937

    SKU/UPC

    4203710293

    Manufacturer

    Medtech Products Inc.

    Brand

    Goody's
  • Size

    24.00 ct

    Description

    Tylenol® Extra Strength Rapid Release Gels. Gelcaps*. For Adults. Acetaminophen Pain Reliever Fever Reducer. 500 mg Each. Other information: Each gelcap contains: sodium 1mg. Uses: Temporarily relieves minor aches and pains due to: Headache. Muscular aches. Backache. Minor pain of arthritis. The common cold. Toothache. Premenstrual and menstrual cramps. Temporarily reduces fever. Contains no Aspirin. *Gelatin-coated tablets. Questions or comments Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.tylenol.com. © J&JCI 2015.

    Identifier

    00300450488268

    SKU/UPC

    30045048826

    Manufacturer

    Johnson & Johnson Consumer Products Company

    Brand

    Tylenol
  • Size

    16.00 ct

    Description

    Other Information: Each powder contains: potassium 55 mg. Store below 77 degrees F (25 degrees C). Misc: Pain reliever/nighttime sleep-aid. Acetaminophen. Diphenhydramine Citrate. For pain with sleeplessness. Fast pain relief. www.goodyspowder.com. Questions or comments? 1-866-255-5197 (English/Spanish) weekdays.

    Identifier

    00042037102951

    SKU/UPC

    4203710295

    Manufacturer

    Medtech Products

    Brand

    Goodys
  • Size

    24.00 ct

    Description

    Other Information: Store below 77 degrees F (25 degrees C). Misc: Acetaminophen - aspirin (NSAID)/caffeine. Pain reliever aid. Fast pain relief. Orange flavor. Questions or Comments? 1-866-255-5197 www.goodyspowder.com.

    Identifier

    00042037102982

    SKU/UPC

    4203710298

    Manufacturer

    Medtech Products

    Brand

    Goodys
  • Size

    4.00 ct

    Description

    Goody's® Cool Orange Extra Strength Headache Powders. Orange flavor. Fast pain relief. Acetaminophen. Aspirin (NSAID)/Caffeine. Pain reliever. Fever reducer. Pain reliever aid. Uses: Temporarily relieves minor aches and pains due to: Headache. Backache. Toothache. Menstrual cramps. Muscular aches. Colds. Temporarily reduces fever. www.goodyspowder.com. Goody's is a registered trademark of Medtech Products Inc. ©2012 Medtech Products Inc. A prestige brands company. Questions or comments 1-866-255-5197 (English/Spanish) weekdays.

    Identifier

    00042037102975

    SKU/UPC

    4203710297

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Goody's
  • Size

    50.00 ct

    Description

    BC™ Aspirin Relieves Headaches & Body Aches Pain Reliever Powders - 50. (NSAID). Caffeine, pain reliever aid. Fast pain relief. Uses. Temporarily relieves minor aches and pains due to: Headache. Toothache. Menstrual cramps. Minor arthritis pain. Muscular aches. Colds. Questions 1-866-255-5197. www.bcpowder.com. ©2015. A Prestige brands company.

    Identifier

    00042037103736

    SKU/UPC

    4203710373

    Manufacturer

    Medtech Products Inc.

    Brand

    BC
  • Size

    4.00 ct

    Description

    Goody's® Mixed Fruit Blast Extra Strength Acetaminophen Powder Packs. Great new taste! Fast pain relief. Aspirin (NSAID)/caffeine. Pain reliever/pain reliever aid. Actual size. Uses: Temporarily relieves minor aches and pains due to: Headache. Backache. Toothache. Menstrual cramps. Muscular aches. Colds. Minor arthritis pain. Cellulose, sucraclose. Questions 1-866-255-5197. goodyspowder.com. ©2015 Medtech Products Inc. A Prestige Brands Company.

    Identifier

    00042037108427

    SKU/UPC

    4203710842

    Manufacturer

    Goody Products, Inc.

    Brand

    Goody's
  • Size

    40 ct

    Description

    Misc: Homeopathic. Natural relief. Relax calf & foot cramps (The uses for our products are based on traditional homeopathic practice. They have not been reviewed by the Food and Drug Administration). Boston Athletic Association: Boston Marathon. Official cramp relief sponsor. Since 1903. www.hylands.com. Stop the pain! Hyland's Leg Cramps Relieves symptoms of: leg cramp pain; pain in limbs & joints; cramps in calves & feet; pain and cramps in legs & calves). Please recycle.

    Identifier

    00354973311428

    SKU/UPC

    35497331142

    Manufacturer

    Hylands

    Brand

    Hylands
  • Size

    24.00 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat 104 degrees F (40 degrees C). Do not use if carton is opened, or if foil inner seal imprinted with safety seal is broken. Misc: Acetaminophen. Pain reliever/fever reducer. For the temporary relief of minor arthritis pain. Caplets (Capsule-shaped bi-layer tablets). See new warning. Push & turn cap. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com.

    Identifier

    00300450838247

    SKU/UPC

    30045083824

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Size

    30.00 ct

    Description

    Other Information: This product may stain contact lenses. This product can interfere with laboratory tests including urine, glucose (sugar), and ketones tests. Long term administration of phenazopyridine HCl has induced neoplasia in rats (large intestine) and mice (liver). Although no association between phenazopyridine hydrochloride and human neoplasia has been reported, adequate epidemiological studies along these lines have not been conducted. Store at room temperature 59 degrees - 86 degrees F (15 degrees - 30 degrees C) in a dry place and protect from light. Misc: Phenazopyridine hydrochloride. Fast relief of urinary discomfort. Relieves: minor pain; burning; urgency. Our pharmacist recommend. Compare to Azo Urinary Pain Relief active ingredient (This product is not manufactured or distributed by i-Health, Inc., distributor of Azo Urinary Pain Relief). Quality guaranteed. www.topcarebrand.com.

    Identifier

    00036800399846

    SKU/UPC

    3680039984

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    100 ct

    Description

    This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed.

    Identifier

    00036800251427

    SKU/UPC

    3680025142

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    6.00 ct

    Description

    Stanback® Headache Powders. Snap back with. Aspirin (NSAID) - pain reliever. Fever reducer. Caffeine - pain reliever aid. Relieves pain fast. For temporary relief of minor aches & pain due to. Headaches. Body aches. Arthritis colds & fever. Toothache. Menstrual cramps. Uses: Temporarily relieves minor aches and pains due to: Headache. Minor arthritis pain. Colds. Muscular aches. Toothache. Menstrual cramps. Temporarily reduces fever. Read and keep leaflet or cell 1-866-255-5197 for complete directions and warnings. Retain leaflet upon opening. Questions or comments 1-866-255-5197 (English/Spanish) weekdays. Retain leaflet upon opening. Extended Text® INSEAL™ has the following Patents: U.K. 0098092, Europe 0342006, U.S.A. 4488922.

    Identifier

    00042037103606

    SKU/UPC

    4203710360

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Stanback
  • Size

    24.00 ct

    Description

    Tylenol® 8HR Muscle Aches & Pain Extended Release Tablets. Acetaminophen. Pain reliever/fever reducer. For up to 8 hours relief of minor muscle aches & pain. *Capsule-shaped bi-layer tablets. 24 caplets*. 650mg each. Heritage of care. Uses: Temporarily relieves minor aches and pains due to: Muscular aches. Backache. Minor pain of arthritis. Toothache. Premenstrual and menstrual cramps. Headache. The common cold. Temporarily reduces fever. Questions or comments Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). How can we help 1-877-895-3665. ©J&J CI 2016.

    Identifier

    00300450297273

    SKU/UPC

    30045029727

    Manufacturer

    Johnson & Johnson Consumer Products Company

    Brand

    Tylenol
  • Size

    24 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen/Caffeine/Pyrilamine Maleate. Pain reliever/diuretic/antihistamine. Maximum strength multi-symptom relief of cramps, bloating, fatigue, backache & headache. Easy to open. Questions or comments? 1-800-331-4536 (Mon-Fri 9 am - 5 pm EST).

    Identifier

    00312843158597

    SKU/UPC

    31284315859

    Manufacturer

    Bayer Consumer Care

    Brand

    Midol
  • Size

    20.00 ct

    Description

    Tylenol® Regular Strength Liquid Gels. Acetaminophen. Pain reliever fever reducer. *Liquid-filled capsules. 325mg each. Uses: Temporarily relieves minor aches and pains due to: Headache. Muscular aches. Backache. Minor pain of arthritis. The common cold. Toothache. Premenstrual and menstrual cramps. Temporarily reduces fever. Heritage of care Tylenol. History of relief. How can we help 1-877-895-3665. Questions or comments Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.tylenol.com. ©McNeil-PPC, Inc. 2015.

    Identifier

    00300450487209

    SKU/UPC

    30045048720

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Size

    50.00 ct

    Description

    This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Your total satisfaction is guaranteed.

    Identifier

    00036800251410

    SKU/UPC

    3680025141

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    20.00 ct

    Description

    Other Information: Each capsule contains: potassium 20 mg. Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Misc: Pain reliever/fever reducer (NSAID). New smaller capsule. Same strength. Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305731769203

    SKU/UPC

    30573176920

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    12.00 ct

    Description

    Other Information: Avoid excessive heat above 104 degrees F (40 degrees C) and high humidity. Product from light. Misc: Nighttime sleep-aid. Diphenhydramine HCl 25 mg softgels. Non-habit forming. Quality guaranteed. Compare to Vicks ZzzQuil active ingredient (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks ZzzQuil). Not for treating cold or flu. See warnings. This TopCare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Gluten free.

    Identifier

    00036800393837

    SKU/UPC

    3680039383

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    0.45 oz

    Description

    Other Information: Do not use if imprinted bottle seal is broken or missing prior to opening. Do not use continuously. Misc: Oral pain reliever. Instant pain relief. Double medicated. 20% benzocaine to relieve oral pain. Menthol to soothe gums. 2x more active ingredients (vs. single medicated oral pain products). No. 1 oral pain reliever brand for toothache. Safety sealed bottle cap. Questions or comments? Call us at 1-800-952-5080 M-F 9 am-5 pm ET or visit our website at www.orajel.com. The makers or Orajel do not manufacture store brand oral pain products.

    Identifier

    00310310329457

    SKU/UPC

    31031032945

    Manufacturer

    Church & Dwight

    Brand

    Orajel
  • Size

    24 ct

    Description

    Does PMS discomfort mean more to you than just aches and pains? When you define the signs of PMS, do you come up with an overwhelming mess of PMS symptoms that plague your body before and during your menstrual cycle? Midol Complete can help relieve your uncomfortable, even painful, period symptoms such as cramps, bloating, and fatigue. With its combination of powerful ingredients, Midol tackles all the common premenstrual syndrome woes. Plus, it can be used by teens 12 years and older. Midol Complete contains maximum strength acetaminophen to relieve pain, caffeine to help reduce bloating, and fatigue, and pyrilamine maleate, an antihistamine to help alleviate water retention. Choose Midol Complete when you need a PMS treatment for more than just period pain. Midol Complete gelcaps can treat your period symptoms, such as: menstrual cramps, backache, muscle aches, headache, bloating, water-weight gain, and fatigue... because you deserve it! PROVIDES LONG-LASTING PMS RELIEF: Choose Midol Complete in easy-to-take gelcap form for relief of menstrual period symptoms like cramps, muscle aches, headache, bloating, water-weight gain, backache, and fatigue. EXCLUSIVE COMBINATION OF INGREDIENTS: Offers an extra strength formula that contains acetaminophen (a pain reliever), as well as caffeine (a diuretic) and an antihistamine to fight fatigue and bloating" FOR TEENS AND ADULTS: Midol Complete is recommended for use by adults and children 12 years and older. This means that that teens can take Midol Complete gelcaps for relief of premenstrual cramps and other period symptoms, too. EXTRA STRENGTH FORMULA: Midol Complete caps contain 500 mg of acetaminophen, 60 mg of caffeine, and 15 mg of pyrilamine maleate. Plus, Midol Complete is aspirin-free. SAY GOODBYE TO WATER RETENTION: Bloating and water-weight gain are no match for Midol's caffeine (diuretic) and antihistamine ingredients.

    Identifier

    00312843172531

    SKU/UPC

    31284317253

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    MIDOL
  • Size

    20.00 ct

    Description

    Advil® PM 200mg Ibuprofen Caplets. 50% more free. Diphenhydramine citrate, 38mg pain reliever (NSAID)/nighttime sleep-aid. 20+10 free. Coated caplets*. *Capsule-shaped tablets. Uses: For relief of occasional sleeplessness when associated with minor aches and pains. Helps you fall asleep and stay asleep. Questions or comments Call weekdays 9 AM to 5 PM EST at 1-800-88-ADVIL. For most recent product information, visit www.advil.com. ©2015 Pfizer Inc.

    Identifier

    00305730164214

    SKU/UPC

    30573016421

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Advil
  • Size

    28.00 ct

    Description

    Arthriten® Inflammatory Pain Formula Coated Speed Caps™ Maximum Strength. 6 Hour formula. Three way relief: 1. Joint pain. 2. Muscle aches. 3. Mobility discomfort. Acetaminophen/aspirin (NSAID)/caffeine. Uses: For the temporary relief of minor aches and pains including the minor pain of arthritis. Questions 1-800-792-2582. www.arthriten.com. Contains no gluten ingredients. ©2012-2016 Alva. ® Reg. U.S. patent and trademark office.

    Identifier

    00072959370282

    SKU/UPC

    7295937028

    Manufacturer

    Alva-Amco Pharmacal Companies, Inc.

    Brand

    Arthriten
  • Size

    24.00 ct

    Description

    Uses for the temporary relief of these symptoms associated with menstrual periods: cramps; bloating; breast tenderness. Maximum strength Pain reliever Diuretic Antihistamine Cramps Bloating Breast tenderness

    Identifier

    00036800138308

    SKU/UPC

    3680013830

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    40.00 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen/Caffeine/Pyrilamine Maleate. Pain reliever/diuretic/antihistamine. Maximum strength multi-symptom relief of cramps, bloating, fatigue, backache & headache. Questions or comments? 1-800-331-4536 (Mon-Fri 9 am - 5 pm EST). Visit Midol.com. Made in the USA of US & imported materials.

    Identifier

    00312843555198

    SKU/UPC

    31284355519

    Manufacturer

    Bayer Consumer Care

    Brand

    Midol
  • Size

    10.00 oz

    Description

    100% talc-free formula. Vitamins A, C & E. Long lasting odor protection & moisture control. Freshens, soothes & softens all day. Time released formula in fresh clean scent. Specially formulated to provide the ultimate in freshness, odor protection and moisture control. Gold Bond Ultimate Comfort Body Powder is a light, talc-free powder that works to help keep you dry, leaving your skin feeling fresh and silky-soft all day. Gold Bond Ultimate goes beyond ordinary body powders because it is enriched with aloe and skin-nurturing vitamins A, C and E. It also contains natural botanicals like chamomile and lavender to help soothe and comfort. 100% talc-free formula is safe and effective for the entire family. 100% talc-free. Provides total body freshness & comfort: torso; back; arms; legs; feet. All day odor & moisture protection. Safe & effective for entire family. Package is filled by weight, not volume. Settling will occur during shipment. Exclusive formula. The makers of Gold Bond do not manufacture private brands. Chattem: A Sanofi company. www.goldbondultimate.com.

    Identifier

    00041167068007

    SKU/UPC

    4116706800

    Manufacturer

    Chattem

    Brand

    Gold Bond